# SDR FDEA201809292745

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 91,480 hours, 35,624 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

2ND ATTEMPT, AC HELD STATIONARY TO APPROX 1.15 EPR. BRAKES RELEASED AND AIRCRAFT PRECEDED TO THE RIGHT. FULL LEFT RUDDER APPLIED AND AIRCRAFT DID RESPOND TO INPUT. T/O WAS ABORTED AT LOW SPEED. PILOT DEBRIEF REVEALED PROBLEM WITH RUDDER STEERING WHILE TAXING ON INCLINED SECTION OF RAMP ALSO. TAXI ON DECLINED RAMP HAD NO RUDDER STEERING ISSUES. SUSPECT OVERSERVICED NOSE GEAR IN CONJUNCTION WITH A VERY FULL AFT BELLY. AS A PRECAUTION PERFORMED RIG CHECK ON OF NGPP/RUDDER INTERCONNECT SYSTEM. RIG CHECK GOOD WITH NO CABLES DISCONNECTED IAW AMM 32-51-00-5-3. STRUT SERVICED IAW AMM 12-15-02-3. RAN BOTH ENGINES, APU AND TAXI PER JRH. TAXI AROUND THE TAXI WAYS LT & RT TURNS, WHEN BRAKES RELEASED MULTIPLE TIMES, A/C MAINTAINED STRAIT HEADING. SUCCESSFUL HIGH SPEED TAXI TO 80 KTS. REF WRI 32-51/7539 FOR PILOT NOTED PARAMETERS DURING TAXI. THIS ITEM IS COMPLETED.
